淡江大學機構典藏:Item 987654321/20585
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 54907/89265 (62%)
造访人次 : 10599744      在线人数 : 18
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20585


    题名: Criteria for the Unique Determination of Probability Distributions by Moments
    作者: Pakes, Anthony G.;Hung, Wen-liang;Wu, Jong-wuu
    贡献者: 淡江大學統計學系
    关键词: Carleman and Krein conditions;moment problem
    日期: 2001-03
    上传时间: 2009-11-30 12:52:45 (UTC+8)
    出版者: Wiley-Blackwell
    摘要: A positive probability law has a density function of the general form Q(x) exp(−x1/λL(x)),
    where Q is subject to growth restrictions, and L is slowly varying at infinity. This law
    is determined by its moment sequence when λ < 2, and not determined when λ > 2. It
    is still determined when λ = 2 and L(x) does not tend to zero too quickly. This paper
    explores the consequences for the induced power and doubled laws, and for mixtures. The
    proofs couple the Carleman and Krein criteria with elementary comparison arguments.
    關聯: Australian & New Zealand Journal of Statistics 43(1), pp.101-111
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML67检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈